Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :32 Issue : 1 2005      Add To Cart                                                                    Download

Uniform ultimate boundedness of the solutions of third-order nonlinear differential equations

Auther : CEMIL TUNC

 Department of Mathematics, Faculty of Arts and Sciences,

Yüzüncü Y‎l University, 65080, Van-Turkey.

E-mail:cemtunc@yahoo.com

 ABSTRACT

We obtain some sufficient conditions which ensure that all solutions of some nonlinear thirdorder differential equations  are uniformly ultimately bounded.

 Key words: Boundedness; Lyapunov function; third-order differential equations.

AMS subject classification: 34D40

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55191

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law